Shocking sensation in the head?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 11/13/2006 12:16 PM (GMT -7)   
  Last night I had a weard shocking sensation in my head that seemed to last forever even though it was probably just a few secends (like 5) I have had them before but just a quick jolt going though my head and sometimes when I move my eyes, but this seemed last for sometime and now I feel really weak and sick feeling like after a panic attact but I don't think it was one I think it my have been something else.
 
  Please if you know something about it let me know
  tx's

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 11/13/2006 12:23 PM (GMT -7)   
 
I don't know if this is the same thing your saying is going on but mine will sound like rolling thunder and I can also hear it in my eare. I fine opening and closing my eyese changes it to. Doc still don't know what it is. Hope you find and answer soon.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  

 


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 11/13/2006 1:51 PM (GMT -7)   
Are you on paxil or getting off paxil?

This can be part of the paxil withdrawel syndrome.
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 11/13/2006 4:09 PM (GMT -7)   
Does it happen when you get up real quick or stand up fast , does it bother your eyes or feel like a shadow comes over you eyes?

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 11/13/2006 4:17 PM (GMT -7)   
No paxil, just valium and my meds for diabetes and have been taking them for somethime now but the shocking in my head has been there for 12 years now but just a quick jolt from time to time. But this time it just keep going on and I still don't feel well from it. I'm going to see the Doc about it and Google it as well. I get it in my eyes as well and a little blurry eyed

Post Edited (freezinginAK) : 11/13/2006 4:20:26 PM (GMT-7)


freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 11/13/2006 5:57 PM (GMT -7)   

  Well I did find some good info on it, And even found something in this site on the ms forum on page 4 when I googled it, I know that I have cns damage and mcs from the chemicals that I worked with years ago and I looked up about the paint chemicals and found that it can cause ms along with a whole lot more bad stuff, but on the good side it could just be from my anxiety disorderbut I will talk it over with my Doc.

Thank's all



GFK
Regular Member


Date Joined Jun 2006
Total Posts : 275
   Posted 11/13/2006 8:16 PM (GMT -7)   
I dont notice it in my head, but once in a while I'd have what feels like a jolt of electricity zipping thru my body. Got them most often when I was reducing my paxil dosage - read recently that that is a withdrawal symptom. Only get them once in a while now when I forget a dose or two!

Also read on a post a while back that it could be an adrenelin rush....

Karen

jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 11/13/2006 8:25 PM (GMT -7)   
Jolts from the blue for me are a sure sign that if I don't start thinking good things pretty soon and start breathing properly then P/A's are gonna follow within a week or two...for me they are a warning signal.
I can be walking across a room and get a jolt, makes me take a sharp intake of breath...sometimes I have been sitting in the lounge watching tele and had a jolt - even asked my husband if he had felt an earthquake! It's a very unnerving feeling!
Anyhow I am pleased you have been doing some research and are following it up with a visit to the doc. well done :)

Maree

crying
Regular Member


Date Joined Jul 2006
Total Posts : 263
   Posted 11/13/2006 9:26 PM (GMT -7)   
Maree,

I understand what you are saying, I get those but it usally means I am going to have a P/A soon like within an hour or so.
I also get these odd wooofs of energy threw my head at time and it feels like my eyes get dark and my ears buzz and then it goes away it doesnt last but for maybe 5-10 seconds but I have had them for years and never really thought much of them I just kinda shake them off.
But I do like to hear of others odd pains or jolts cause it makes me feel like I am not the only one and I times when I have had these odd jolts or feelings, I remember all you guys on here and I dont feel so alone.

freezinginAK
Veteran Member


Date Joined Nov 2006
Total Posts : 1052
   Posted 11/14/2006 12:45 AM (GMT -7)   
Well I'm under a lot of stress right now I got my disablity hearing coming up soon I'm just hoping that I don't go into an attack there, but atlease I do have a good lawyer and the med. reports for it just wish me luck and pray for me.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/14/2006 5:47 PM (GMT -7)   
these jolts or zaps or electric shock feelings are mentioned ofeen and can be from quitting an antidepressant, or anxiety or stress or migrane related or who knows?

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 11/15/2006 4:56 PM (GMT -7)   
I have that happen to me when I forget to take my antidepressant. I also had it happen when I switched from Lexapro to Cymbalta and when we upped my dosage.

Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, cymbalta, geodon, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, relpax, phenergan, esgic plus
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:48 AM (GMT -7)
There are a total of 2,733,058 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151231 registered members. Please welcome our newest member, safikul.
331 Guest(s), 10 Registered Member(s) are currently online.  Details
countess18, tickbite666, Huddie, JaxCalvin, NewDay, JackH, The king, julymorning, Graytech, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer